MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY; FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY; FOLEY TRAY
Model Number 300316A
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that upon opening the package of the foley tray, it was noted that the sterile water syringe was short 6ml.
 
Additional Manufacturer Narrative
The reported issue was confirmed as cause unknown.Per the photo sample received, the reported issue could be confirmed that the sterile water syringe was short 6ml.No physical sample was returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "- contents: string hanger, attached sheeting clip, underpad, fenestrated drape, gloves, 3 antiseptic swab sticks, 10cc lubricating jelly syringe, prefilled 10cc syringe of sterile water, specimen container with cap and label, hand sanitizer, cleansing wipe.- do not use if package is damaged.".
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7584500
Report Number1018233-2018-02138
Device Sequence Number178530
Product Code MJC
UDI-Device Identifier00801741024344
UDI-Public(01)00801741024344
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number300316A
Device Catalogue Number300316A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1